Erowid is a Global Information Resource
Don't Mix These
2C-I, Lithium, Cannabis & Alprazolam
by 2C-I
Citation:   2C-I. "Don't Mix These: An Experience with 2C-I, Lithium, Cannabis & Alprazolam (exp39730)". Erowid.org. Apr 5, 2005. erowid.org/exp/39730

 
DOSE:
T+ 0:59
1050 mg oral Pharms - Lithium  
  T+ 36:00 17 mg oral 2C-I  
  T+ 37:30 1 hit smoked Cannabis (plant material)
  T+ 0:59 2 tablets oral Pharms - Alprazolam  

BODY WEIGHT: 155 lb


I was a seasoned mushroom and salvia tripper, until I had a major psychotic episode. Got diagnosed bipolar and put on lithium. I also converted to Mormon so I had been pretty sober for about 7 months before trying 2C-I.

This happened about three hours after dosing. After a while we went and played Halo 2 and I started to hear these echoes. It was like I was recording sounds from the outside and looping them in my head. And for a while I could control this but at about 4 hours into the trip I couldnít take it anymore, I felt like I had gone completely insane. Then I passed out. My friends told me later that my memory of passing out was really me going into a seizure. After this my heart stopped beating and I stopped breathing. I was turning blue, and my friends were about to call 911 when I started breathing again. I don't know how long it had been but I came to and my friends luckily had Xanax on hand, they gave me two pills and I layed down in my friendís bed and passed out for at least three hours. When I woke up I was a little shook but didn't feel that bad. My friends then explained to me what happened and I could believe it.

Anyway I felt obligated to post my story. And I want to make it important that all three of my friends did the same drug and were fine. And I was enjoying the drug up until the echoes got out of control. But I believe this happened to me for three reasons: one I am VERY sensitive to hallucinogens, two I am Bipolar which can influence psychotic episodes under stress, and three I am on a high dose of lithium which I have read may have intensifyingly adverse reaction with strong hallucinogens like acid.

Anyway, everyone knows their own body the best, and looking back I should have done this drug on so many levels. But if you have two of the three risk factors stated above I would steer clear of this drug. Now I react very strongly to hallucinogens so my friends only gave me a light dose of 17mg of 2C-I. I had taken my last lithium dose about 36 hours prior to dosing on the 2C-I. It took about an hour and a half before anything started to happen, but I had eaten about 30 minutes before I took the 2C-I. During that hour and a half I was begging my friends to give me more cause I didnít think I took enough to get high, but they wouldn't give me more (and thank God they didn't). Just as I was beginning to trip, I took a hit of some dank cali herb, which set off my visuals like crazy. I was seeing hard core scales on everything, nothing was staying the same color, and there were snake-like things slithering all over the place. Also the frame rate on my vision went really low, so everything looked like a strobe light. Like I said I'm a seasoned tripper and I was able to enjoy all of this. Be safe. :|

Exp Year: 2005ExpID: 39730
Gender: Male 
Age at time of experience: Not Given 
Published: Apr 5, 2005Views: 18,704
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
2C-I (172), Pharms - Lithium (91) : Combinations (3), Health Problems (27), Small Group (2-9) (17)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults